Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 721051, 6 pages
Research Article

Decomposition of Graphs into Paths and Cycles

1Core Group Research Facility (CGRF), National Center for Advanced Research in Discrete Mathematics (n-CARDMATH), Kalasalingam University, Anand Nagar, Krishnankoil 626190, India
2Department of Mathematics, The Madura College, Madurai 625 011, India
3Department of Mathematics, Christ University, Bangalore 560 029, India

Received 31 October 2012; Revised 12 March 2013; Accepted 12 March 2013

Academic Editor: Kinkar Ch Das

Copyright © 2013 S. Arumugam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Arumugam, I. Sahul Hamid, and V. M. Abraham, “Decomposition of Graphs into Paths and Cycles,” Journal of Discrete Mathematics, vol. 2013, Article ID 721051, 6 pages, 2013.